# SDR A6WA201441118

- Difficulty date: February 2, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LATERAL FLOOR SUPPORT AT FS 559 & LBL 27 - 43 CORRODED.  R & R SUPPORT STRAP IAW SRM 51-40-11 & 51-42-06.
